Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Swollen ankles after stopping bc tablets. Anything to worry?

Hi,
I stopped taking birth control (oral contraceptive) almost 8 months ago. Ever since then my feet ankle swell randomly. When my menstrual cycle gets close they swell up even more. Never in my life had I ever experienced swollen ankles or feet before. Has the birth control permanently changed my body? Is this something I should be worried about? My ankles don't even look the same anymore. It's as if they have permanently changed.
Asked On : Thu, 17 Oct 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Hi,
Thank you for choosing Healthcaremagic. Your swelling of feet could not be related to BC pills. You need to get evaluated by a general physician to rule out other causes for swelling of body.
I hope this information has been both informative and helpful for you. In case of any doubt, I will be available for follow-ups. If you like my answers kindly rate it, and write a review as well. Please do not forget to accept it.
Thank you,
Wish you good health.
Regards,
Dr Arif
You can consult me again directly through my profile
http://www.healthcaremagic.com/doctors/dr-arif-n-khan/65133
Answered: Thu, 17 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor